# SDR 2007UALA02644

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,364 hours, 21,052 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT FWD EMERGENCY LIGHTS INOP, EXTERIOR.     [07-27-07]    TROUBLE SHOOT AND REPLACED BATTERY. OPS CHECK GOOD.
